MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) QUADRA ALLURE MP RF CRT-P; NO MATCH
Model Number PM3262
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's pacemaker exhibited high capture threshold.The pacemaker was explanted and replaced.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of a capture issue was not confirmed.The device was received at the elective replacement indicator (eri) level upon receipt.Analysis performed, including output verification and inspection of the header and connectors, showed normal device characteristics with no anomalies contributing to the reported capture issue.A longevity assessment was performed, and the implant duration exceeded the total projected longevity, indicating normal battery depletion.No anomalies were observed.

Brand Name
QUADRA ALLURE MP RF CRT-P
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22367540
Report Number2017865-2025-91030
Device Sequence Number4413294
Product Code NIK
UDI-Device Identifier05414734509091
UDI-Public(01)05414734509091(10)A000024573(17)171231
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model NumberPM3262
Device Lot NumberA000024573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer09/19/2025
Initial Report FDA Received Date06/30/2025
Supplement Report FDA Received Date09/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTET LEAD; TENDRIL STS; TENDRIL STS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale